# SDR REXA2019010900076

- Difficulty date: January 9, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B AND O/B ANGLE CLIPS ON STR 3L IS CRACKED JUST AFT OF FRAME 280, IN THE CABIN. REMOVED AND REPLACED CRACKED CLIPS IAW SRM 51-42-06 AND 51-42-21.
